| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Loss of taste and smell from Neurontin?
Re: Loss of taste and smell from Neurontin?
[ Back to Messages
Posted by Sherry
on September 14, 2000 at 18:54:14:
In Reply to: Loss of taste and smell from Neurontin? posted by Susan Blain on June 10, 2000 at 17:05:00:
: My mother has neurapthy in her feet. Her doctor prescribed Neurontin for the pain. Recently she told
: me that she has lost most of her ability to taste and smell. When she asked her doctor about this he
: her that it was from the Neurontin. I have not been able to find any information to confirm what her doctor
: has told her. Is there anyone else that has experienced this? I would appreciate any information or comments.
: Thank You
My mother also has neuropathy in her feet and has lost some of her sense of taste. She does not take Neurontin but takes Darvoset.
All times are GMT -7. The time now is 10:05 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!